It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 1 - 20 of 54 for joint pain with statins. (0.006 seconds)


... Can statins cause joint pain without showing a raised CK level? ... (2 replies)
... six days after taking it had moderate muscle and joint aches and extreme tiredness making it very difficult to exercise. ... (3 replies)
... All of the symptoms you described are symptoms I had on it, burning pain, joint pain, muscle pain.. I would back off of the working out or you could do some real damage.. I also has leg and foot cramps at night and TENDON damage. ... (12 replies)

... joint pain, but our Dr's didn't seem too concerned, saying it must be arthritis. Well, we put up with that for several years. About midway we read an article that anyone taking a statin drug should also be taking CoQ10. ... (34 replies)
... With numbers as low as you have, what are you doing an Lipitor. You mirror the problems I had from this very nasty drug. Take heed and stop taking the Lipitor and regain your health as was before the side effects hit you. You can take all natural supplements that can replace the statins. Try Beta Sitostreol, and Red Rice Yeast, plus Flush Free Niacin. I think you will see... (4 replies)
... I had knee pain 2 weeks into my experience with statins. I agree with the above poster, statins have not been proven to help women, so you just have to take our word for it. ... (4 replies)
... mostly severe neuropathy in feet and toes, knee, hip, and thumb base joint pain. ... (9 replies)
... get off the stuff asap. After you think it through, its breaks down to a pretty simple choice. Stay on statins and feel horrible, or get off of them and live it up while you can. ... (4 replies)
... The main problem with starting and stopping any cholesterol lowering drug is, once you stop taking it, your cholesterol will go back up to it's previous level and sometimes higher. ... (41 replies)
... I am 51 and have been taking Lipitor for about 5 years. I have been experiencing muscle pain and memory loss. I was taking 40mg of Lipitor, 10mg of zetia, and 2000 mg of Niaspan with the following results. ... (4 replies)
Muscle pains
Jan 6, 2004
... On a related note, my cardiologist made an interesting comment to me this week. He said that when statins first came out over a dozen years ago, they prescribed it often and regularly. ... (15 replies)
... hi i went to doctors with fatigue, joint and muscle pain, weight gain, rash. dr did loads of blood tests, thyroud, R.A., all came back fine, but cholesterol came back at 8. ... (8 replies)
... weeks into taking statins which in searching for what it was found it to be tendon damage. ... (4 replies)
... I have recently tried Crestor as a last resort to lower my numbers, with a warning from my Dr. to stop if the pains returns. After 8 days on Crestor, it hit with a vengence again, and after stopping the Cresttor, my heath gradually has come back to a near normal. ... (20 replies)
... OMG, i cant believe they started you with such high mgs so quick. i have always had high cholesterol up to 300. they should start you at 10 or 20. ... (15 replies)
... I did have joint pain when I went on the check up. After that, I did some internet research, and decided to take some supplement. I took mainly fish oil, that did low down my tri. ... (15 replies)
... I was on statins for over 20 years plus what else they had before I found out that my chlo. was high back in the early 70's, but as new drugs came on the mkt. ... (4 replies)
... Hi, I have kind of been down this same road. I was on Lipitor and developed muscle pain, weakness, some joint aches and some numbness in one foot. At times I was also somewhat lightheaded. My Dr. ... (35 replies)
... I WAS ONLY ON A LITTLE OVER 2 MONTHS AND ZETIA A LITTLE OVER A YEAR. HOW LONG BEFORE THE JOINT PAIN QUITS? ... (4 replies)
... After ten days of 10 mg of Lipitor, I won't be taking statins again. The joint pain was so bad that my whole exercise routine was completely undoable. ... (12 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 08:45 PM.





© 2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!